# SDR UALA2013040502278

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,502 hours, 10,281 cycles
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 58100417
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE AFT AUTO CONTROL ON AFT OUTFLOW VALVE FAILED.   REPLACED AFT OUTFLOW VALVE ACTUATOR ASSY IAW MM 21-31-03 TASK 21-31-03-400-818-001.  OPS CHECKED GOOD.  FAULT REOCCURED.  MESSAGE 21-39490, RANG OUT WIRING FROM R ASCPC TO AFT OUTFLOW VALVE CONNECTOR DM21312D,  WIRING CHECKED GOOD TO VALVE, NO SHORTS OR OPENS.  REPLACED ASCPC IAW MM, SYS CHECKED GOOD.
